Ligang Jin

Born in:   China
Studies:Mathematics, Zhejiang Normal University, Jinhua, China
Research Group:Graph Theory
PhD-Project:Covers and cores of r-graphs
Office: F2.215
Phone: (+49) (0) 5251-60-6665
Email: ligang (at)


L. Jin, Y. Kang, E. Steffen, Choosability in signed planar graphs, European J. Combinatorics 52, 234-243, (2016)

Y. Kang, L. Jin, Y. Wang, The 3-colorability of planar graphs without cycles of length 4, 6 and 9, Discrete Mathematics 339, 299-307, (2016)

L. Jin, Y. Kang, E. Steffen, Class 1 bounds for planar graphs (2015) submitted (arXiv:1501.00869)

L. Jin, G. Mazzuocollo, E. Steffen, Cores, joins and the Fano-Flow conjectures (2015) submitted

L. Jin, Unions of 1-factors in r-graphs (2015) submitted

L. Jin, E. Steffen, Petersen cores and the oddness of cubic graphs, to appear in J. Graph Theory (preprint version arXiv:1501.00860)

L. Jin, Y. Kang, E. Steffen, Remarks on planar edge-chromatic critical graphs, Discrete Applied Mathematics, (2014), doi:10.1016/j.dam.2015.07.007.

Y. Wang, L. Jin, Y. Kang, Planar graphs without cycles of length from 4 to 6 are (1, 0, 0)-colorable. Scientia Sinica Mathematica 43 (11), 1145-1164, (2013) (Chinese edition).

Yingli Kang, Yi Zhang, Ligang Jin, Soliton solution to BKP equation in Wronskian form, Applied Mathematics and Computation 224 (2013) 250-258.

Yi Zhang, Li-gang Jin, Ying-li Kang, Generalized Wronskian solutions for the (3+1)-dimensional Jimbo-Miwa equation, Applied Mathematics and Computation 219 (2012) 2601–2610.

Yi Zhang, Li-gang Jin, Kang-hui Dong, Integrable discretizations and soliton solution of KdV and mKdV equations, Applied Mathematics and Computation 218 (2012) 9555–9562.

Imprint | Webmaster | Recent changes: 01.12.2015